# SDR EIA990257

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 446-465
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A FUSELAGE SKIN REPAIR BETWEEN STATION 446 TO 465, LONGERON 23L TO 26L, WAS EVALUATED AND FOUND TO BE AN UNACCEPTABLE REPAIR.  REMOVED EFFECTED SECTION OF SKIN, COMPLETED REWORK OF SKIN REPAIR PER ECRA 942 53-1-0211 AND REINSTALLED.  (M)
